# SDR SWIA201024271

- Difficulty date: May 21, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 24,928 hours, 20,666 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Binding
- Location: Rudder System
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT HALF TRAVEL, BINDING IS FELT IN RUDDER PEDALS.  (FLT 6771)  INSPECTION FOUND NO CABLE RUN OBSTRUCTIONS.  NO OBSTRUCTIONS NOTED IN RUDDER PEDAL AREA.  COULD NOT DUPLICATE FROM CAPTAIN OR F/O'S PEDALS ON EACH INDIVIDUAL HYDRAULIC SYSTEM.  RUDDER SYSTEM OPS CHECKS NORMAL.
